# SDR DALA1211093359

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 722
- Aircraft time: 7,767 hours, 1,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP, INBOARD  DRIVE ROD ATTACH FITTING FOUND CHAFED.  REPAIRED AS PER PRI 499108-14 REV 0.
